# SDR GTIA2019110334757

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 78252
- Aircraft time: 7,497 hours, 3,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 CREW/ PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
